# SDR GTIA2021051335737

- Difficulty date: May 13, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 14,107 hours, 5,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE LOW-SERVICED DOOR TO PROPER LEVEL IAW AMM 52-10-00-614-001
